Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

MyNCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

15 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
A stochastic approach to phyllotactic patterns analysis.
Jeune B, Barabé D. Jeune B, et al. Among authors: Barabe D. J Theor Biol. 2006 Jan 7;238(1):52-9. doi: 10.1016/j.jtbi.2005.05.036. Epub 2005 Sep 19. J Theor Biol. 2006. PMID: 16171825
Statistical recognition of random and regular phyllotactic patterns.
Jeune B, Barabé D. Jeune B, et al. Among authors: Barabe D. Ann Bot. 2004 Dec;94(6):913-7. doi: 10.1093/aob/mch213. Epub 2004 Oct 11. Ann Bot. 2004. PMID: 15477231 Free PMC article.
15 results
Jump to page
Feedback